# SDR 9722649914

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS BETWEEN ROWS 5, 6, 7 AND SIGN AT ROW 7 EMERGENCY EXIT INOPERATIVE.  REPLACED BLOWN FUSE TO BATTERY PACK, OPERATIONAL CHECK NORMAL.
